# SDR FDEA202503260497

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 85,738 hours, 20,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 421 FRAME AT STRINGER 52 HAS CORROSION AT INTERCOSTAL   INTERSECTION. REMOVED & REPLACED LOWER FUSELAGE STA 421 FRAME AT STRINGER 52 IAW SRM 51-35-01.   MAJOR REPAIR CATOGORY A. STGR 45L TO STG 45R.
